| Catalog Number |
72202897 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unspecified procedure, the terminal part of two (2) twinfix ultra implant holders broke while screwing the anchor.The procedure was finished with a smith and nephew back up device.There was a surgical delay less than 30 minutes and no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference number: (b)(4).
Additional Manufacturer Narrative
H3, h6: the reported device was not returned to the designated complaint unit for independent evaluation.However, an image evaluation was performed and found the device outside of its package, with the distal end of the shaft broken off.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause of the reported event could not be determined since findings cannot lead to a clear cause of the reported event.Factors that could have contributed to the reported event include an application of unintended inappropriate or excessive force to the device, or an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.